# SDR AALA20071470

- Difficulty date: August 9, 2007
- Submitted: August 28, 2007
- Operation: Air carrier
- Aircraft: N788AN
- Make and model: Boeing 777223
- Aircraft serial: 30011
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT LENS AT RIGHT MID GALLEY PARTITION MISSING.  REPLACED LENS FOR EMERGENCY LIGHT AT RIGHT MID GALLEY PARTITION.  SYSTEM GROUND CHECKED NORMAL OPERATION.
